Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What could be the cause of stomach fullness and pain ?

HI, I have been having this stomach fullness and occasional pain and also passing gas for more than 2 weeks. I went to the family doctor and she initially diagnosed and suggested Gas-x (semithicone) or bepto bismal. I tried with Gas-x and it didn t work. Then I tried with bepto bismal, it worked for few days, After I discontinued taking bepto bimal, the slight pain and gas continued. This time the doctor diagnosed and given nexium for 2 weeks. and also Doctor has taken the blood work and the results came with NO anemia . The doctor has tested the rectum for any blood, but it also came negative. I started taking nexium for last 3 days, now I am getting more gas pressure , burping, fullness, lightheaded and nausea . What should I do? shall I stop taking nexium? what could be the cause of my stomach fullness and pain.
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
from the symptoms it appears you are having dyspepsia flatulence
you need an usg exam of gall bladder to rule out gall bladder disease
constipation should be taken care of
small frequent non spicy easily digestible food is advised
with the medicine you can add domstal 10 mg itab 3 times daily
digiplex t 1 tab 3times after food
no alcohol ,no smoking ,no hot drinks or hot foods
if the symptoms persist endoscopy exam of stomach and duodenum to be done and tests for h pylori
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor